MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO SPINE SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 11-6401
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The explanted locking screws and other hardware were returned for evaluation.The results of the evaluation are inprocess.
 
Event or Problem Description
At an unspecified time post-operatively, a surgical procedure was performed to replace locking screws that had dissociated from the screw heads in a multi-level cervico-thoracic construct.Additional hardware was removed and replaced at that time.
 
Additional Manufacturer Narrative
Returned were two (2) locking screws and in addition the other hardware that was removed during the procedure including two (2) screw-yoke assemblies and two (2) connectors with locking screws.The spinal rods used in this pedicle screw construct were not returned.The returned devices were evaluated.Visual inspection of the all devices found indicators consistent with use in a pedicle screw construct.One locking screw and one screw assembly displayed deformation consistent with the reported event.Review of production records did not identified issues related to production or inspection that may be associated to the reported event.Based on the evaluation findings, the information available and as not all devices used in the construct were available for evaluation, the exact root cause of this event could not be defiantly established.

Brand Name
SALVO SPINE SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
SPINE WAVE, INC.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise dr.
suite 210
shelton, CT 06484
2039449494
MDR Report Key15473427
Report Number3004638600-2022-00004
Device Sequence Number14161110
Product Code NKB
UDI-Device Identifier10840642163704
UDI-Public10840642163704
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K202476
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-6401
Device Catalogue Number11-6401
Device Lot Number664V171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown